# SDR UIEA2022080200802

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,449 hours, 20,398 cycles
- System (JASC): 3500 · Oxygen System
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MD  OXYGEN  MASK  ACCESS  PANEL  DAMAGE ON ROW  10  D,F & G.( REPAIRED PANEL PER SRM 51-20-05-06-0. OK FOR SERVICE. )
